# SDR HAIHEEA9268

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer Assy
- Part number: 206023119151A
- Condition: Defective
- Location: Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CANNOT INSTALL ANGLES DUE TO INSERTS NOT PROPERLY INSTALLED.
